# SDR SWIA2024111200827

- Difficulty date: August 27, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: CC670110015
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM #7770. LH IB GROUND SPOILER AFT IB SECTOR, IB CENTER SECTOR, OB FWD SECTOR. FURTHEST OB DENT IS LOCATED 9.25" FROM OB EDGE, AND 4" FROM FWD EDGE WITH DIMENSION OF L=1" W=1" AND DEPTH OF .019". THE MORE CENTRALIZED OF THE THREE DENTS IS 17.5" FROM IB EDGE AND 5.75" FROM LEADING EDGE WITH DIMENSIONS OF L= 1" W= 1" AND D= .020. THE THIRD DENT LOCATED TOWARD THE RH AFT SECTOR IS 7" FROM IB EDGE AND 3" FROM THE AFT EDGE WITH DIMENSIONS OF L= 1" W= 1" AND D= .014". PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES REPLACED OUT OF LIMITS LH IB GROUND SPOILER REF CRJ 900 AMM 27-65-01-400-801-A01. OPS CHECKS GOOD. FOR DETAILS SEE CONTINUATION CARD.
